Sums of hermitian squares on pseudoconvex boundaries

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

PUTINAR, Mihai, Claus SCHEIDERER, 2010. Sums of hermitian squares on pseudoconvex boundaries. In: Mathematical Research Letters. 17(6), pp. 1047-1053. ISSN 1073-2780. eISSN 1945-001X

@article{Putinar2010hermi-23294, title={Sums of hermitian squares on pseudoconvex boundaries}, year={2010}, number={6}, volume={17}, issn={1073-2780}, journal={Mathematical Research Letters}, pages={1047--1053}, author={Putinar, Mihai and Scheiderer, Claus} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dcterms:abstract xml:lang="eng">We give an abstract characterization of all real algebraic subvarieties of complex affine space on which every positive polynomial is a sum of hermitian squares, and we find obstructions to this phenomenon. As a consequence we construct a strictly pseudoconvex domain with smooth algebraic boundary on which there exists a degree two positive polynomial which is not a sum of hermitian squares, answering thus in the negative a question of John D'Angelo.</dcterms:abstract> <dcterms:isPartOf rdf:resource=""/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> <dc:creator>Putinar, Mihai</dc:creator> <dcterms:bibliographicCitation>Mathematical Research Letters ; 17 (2010), 6. - S. 1047-1053</dcterms:bibliographicCitation> <dc:contributor>Putinar, Mihai</dc:contributor> <dc:date rdf:datatype="">2013-05-16T09:43:27Z</dc:date> <dc:contributor>Scheiderer, Claus</dc:contributor> <bibo:uri rdf:resource=""/> <dcterms:issued>2010</dcterms:issued> <dspace:isPartOfCollection rdf:resource=""/> <dc:rights>terms-of-use</dc:rights> <dcterms:available rdf:datatype="">2013-05-16T09:43:27Z</dcterms:available> <dc:creator>Scheiderer, Claus</dc:creator> <dcterms:title>Sums of hermitian squares on pseudoconvex boundaries</dcterms:title> <dcterms:rights rdf:resource=""/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


My Account